# SDR SWAA2016061352774

- Difficulty date: June 6, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 70,578 hours, 56,937 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 6550817
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HYDRAULIC LINE BRACKET CRACKED BELOW INBD GROUND SPOILER ACTUATOR.  R & R BRACKET IAW DWG AND SRM.
